# SDR SWAA2021092708594

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK IN  AFT CARGO BAY BS 907, LBL 3, WL 172.   REMOVED CORROSION ON CARGO TRACK.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, PARAGRAPH 4B(2), FIGURE 103, DETAIL G.   REMOVED CARGO TRACK IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-05-0G-0, AND DWG 147A7501.   INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-02-0G-0 AND DWG 147A7500, SHEET 21.
